# SDR PCAA9700436

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- System (JASC): 3150 · Central Warning
- Part: Takeoff Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAKEOFF WARNING SOUNDED ON TAKEOFF ROLL RECONFIGURED AIRCRAFT AND PERFORMED GROUND CHECK OF TAKEOFF WARNING HORN SYSTEM.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
